Publikace ÚTF

Conformally related null Einstein–Maxwell fields

Hruška J.; Žofka, M.

We present a class of pairs of non-trivially conformally related solutions of
Einstein–Maxwell equations that are not pp-waves. To our knowledge, this is
the first such case and thus an extension of theorems by Brinkmann, Daftardar-
Gejji and Van den Bergh concerning conformal transformations of solutions
with null electromagnetic fields.
typ:article
journal:Class. Quantum Grav.
volume:30
pages:015001
year:2013
pacs:04.40.Nr, 04.20.Jb, 04.20.-q
odkaz:

Tato stránka byla vygenerována: 2018-12-14 12:44 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page